# SDR G1IA20220714028

- Difficulty date: July 14, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N147LJ
- Make and model: Beech C90A
- Aircraft serial: LJ1476
- Aircraft time: 3,400 hours, 3,524 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 3397
- Condition: Failed
- Location: Zone 100
- Part time: 3,400 hours, 3,524 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

WHILE ENROUTE TO KOGD, I RECEIVED A HYD FLUID LOW LIGHT IN FLIGHT AND THEN IT EXTINGUISHED, I TESTED THE HYDRAULIC FLUID SENSOR AND RECEIVED NORMAL INDICATIONS. ONCE I CAME INTO LAND, I ATTEMPTED TO LOWER THE GEAR AND NOTHING LOWERED. I DID NOT HEAR THE PUMP AT ALL. I RAISED THE GEAR HANDLE AND RECEIVED THE LANDING GEAR UNSAFE LIGHTS ON THE GEAR HANDLE. I PULLED AND RESET THE LANDING GEAR RELAY CIRCUIT BREAKER AND ATTEMPTED TO LOWER THE GEAR AND ONCE AGAIN NOTHING HAPPENED. I DECLARED AN EMERGENCY WITH OGDEN TOWER AND REQUESTED A NW TURN TO TROUBLESHOOT. I CALLED THE COMM CENTER AND SPOKE WITH JEN ADVISING OF THE SITUATION AND THAT I WOULD CALL BACK FOR MX IF THE MANUAL GEAR EXTENSION DIDN’T WORK. I MANUALLY EXTENDED THE LANDING GEAR IN ACCORDANCE WITH THE LANDING GEAR MANUAL EXTENSION CHECKLIST AND GOT ALL THREE GEAR DOWN AND LOCKED INDICATIONS. I RETURNED TO OGDEN AIRPORT AND DID LOW APPROACH SO THE TOWER COULD VISUALLY VERIFY THE GEAR WAS DOWN AND IT WAS. I LANDED WITHOUT INCIDENT AND HAD OGDEN MAINTENANCE VERIFY THE GEAR WAS SAFE. CORRECTIVE ACTION:   FOUND LANDING GEAR CIRCUIT BREAKER POPPED. UNABLE TO DUPLICATE CONCERN. REPLACING MOTOR IN CASE OF INTERMITTENT CONCERN.
